Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 781-785

A characterization of the Hall planes by planar and nonplanar involutions

Department of Mathematics, The Univeristy of Iowa, Iowa City 52242, Iowa, USA

Received 20 May 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.